A: It means that she has fatty deposits on the inner walls of her aorta, which is the largest artery fo the body carrying blood away from the heart. This narrows the passageway, and can become mineralized and hardened, as in hardening of arteries, or arteriosclerosis.
The tracheobronchial tree refers to the airway leading to and then branching into her lungs. It can be an insignificant finding, considered common in people over 40, or it may have clinical significance and should be investigated. Sometimes it is associated with taking anticoagulants.
Q: I have been experiences a lot of Diarrhea?
I have an orange color to my frequent diarrhea episodes. Could it be from my medication Plendil?
A: u do not no how much i do not want toanswer this question. youare probaly alergic to a food dye. like red or green. but i think u might be allergic to the food dye orange.
Q: Queries regarding hypertension?
My mum has hypertension since giving birth to me. She has been taking blood pressure medications for years. For last few years, she has been taking atenolol, atacand plus, and plendil (filodipine). Recently, I found out that she stopped taking atacand plus and atenolol for two months without consulting her doctor, but only takes atacand plus and plendil when she feels a headache. She is very nervous about measuring her blood pressure because everytime her blood pressure was measured and the results showed she had hypertension. She felt really tired especially after taking plendil. Is it possible that plendil (or any hypertension medicastions) the cause of her tiredness? She is in her fifties and suffering menopause. Is there a cure for hypertension?
A: ah! are you sure she felt tired after taking plendil not atenolol? atenolol is part of a class of drugs that takes alot of patience and good adherence too. it works by slowing down the heart and therefore lowering blood pressure. it usually takes a LONG time to get a patient up to the regular dose of atenolol that is needed to work properly and also takes a while for a person to slowly discontinue the drug. when you first start taking atenolol she probably got symptoms such as shortness of breath, tiredness, lowered exercise tolerance…which are all normal and expected. if she stops taking it abruptly it can bring those symptoms back and may explain her tiredness.
plendil is usually well tolerated and isn’t known to usually cause tiredness..neither i atacand plus. she should really let her dr/pharmacist know that she stopped taking those medications…and depending on how long it has been since she stopped, she shouldnt just start them up abruptly. that’s because taking 1 dose of any one of those medications (except maybe atancand plus) won’t do much in terms of lowering blood pressure. and if it did, the effects wouldnt last long.
low salt diet, healthy low fat diet, weight loss, exercise (important in perimenopausal women!) will all help.
did she have her blood sugars tested recently? it’s common for mothers to get diabetes (gestational diabetes) after pregnancy and for it to continue afterwards. diabetes can cause hypertension…but bottom line, she should contact her dr/pharmacist
Q: Are people’s handwritings turning worse?
The advent of computers and word processing programs have left people dependent upon machines to do their writing depriving them the chance to practice and improve their handwriting skills. To most this has become a potential for problems. Here’s an example of doctors’ poor handwriting.
“In 1999, a ground-breaking lawsuit drew national attention to the implications of doctors’ handwriting when a cardiologist was fined $225,000 by a Texas jury. A prescription he had scrawled for Isordil, a drug for heart pain, was misread by the pharmacist as Plendil, used for high blood pressure. The patient took an overdose of the wrong medication and died of a heart attack.”
‘Curious about your thoughts?
A: Doctors seem to be getting bad reps on their handwriting. Stress and rushing might have caused their handwritten prescription look chicken-scratch-like or maybe it could be the result of rapid note taking in medical school. However, most doctors prescription now in US are computer printed so illegible prescriptions are no longer an issue.
At work, the payroll clerk seems to have problem understanding most of the employees’ handwriting that in our log-in form she wrote ‘If your name is unreadable, you don’t get paid.”
- Vesicare Medication
- Orphenadrine ER
- Felodipine Medication
- Uroxatral Medication
- Topiramate Medication
- Simvastatin Medication
- Robaxin Medication